# SDR DHL9771262D

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 65999092070
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 SLAT OUTBOARD TRACK BOTH RIB CASTINGS ARE CORRODED.  REMOVED RIBS AND CASTING PER SRM 51-10-6 .  INSTALLED BOTH NEW RIBS AND CASTINGS PER SRM 51-30-2.
